# SDR 9709459623

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'M' CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THREE REAR SPAR TO KEEL BEAM CASTINGS FS 699.  REPLACED CASTINGS PER SRM 51-30-05.
